# SDR USAA2013072900018

- Difficulty date: July 19, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 33,978 hours, 22,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D53311261000000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  FOUND CORROSION ON SUPPORT ANGLE AT FR16, -Y1379.5.  REPLACED SUPPORT ANGLE IAW SRM 51-42-11 AND 51-74-00.
